# SDR FDEA201002250527

- Difficulty date: February 25, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 36,290 hours, 35,404 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005232VF
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 232VF I S BROKEN FABRICATED NEW FLOORBOARD 232 VF IAW DWG SRZ 25-005, REV "H".
